Panadol Cold & Flu Day

Women in pharmacy

Gets ready to start to work from 15 minutes and gives long-lasting relief from cold and flu symptoms3

Panadol Cold & Flu Day is formulated to alleviate 4 symptoms common to colds and flu, including:

  • Fever
  • Sore throat
  • Nasal congestion
  • Pain
  • Sinus pain1
Women blanket

Combines 5 active ingredients in one convenient dose

The combination therapy of 5 active ingredients in the one dose allows Panadol Cold & Flu Day to provide multi-symptom relief in a simple, convenient application:2

  • Paracetamol is an analgesic and antipyretic.1
  • Caffeine acts as an analgesic adjuvant which enhances the efficacy of paracetamol1
  • Phenylephrine relieves nasal congestion
Paracetamol molecule

Panadol Cold & Flu Day is formulated with paracetamol: dual action antipyretic and analgesic1

Recommend Panadol Cold & Flu Day to your patients for effective relief from multiple symptoms of colds and flu

Cold and flu day packshot

Panadol Cold & Flu Day (paracetamol 500mg, phenylephrine hydrochloride 5mg, caffeine 25mg)

Gives relief from cold and flu symptoms in 30 minutes, lasting up to 6 hours3

Panadol Cold & Flu Day product details

  • Ingredients

    Maize starch, pregelatinised starch, talc, stearic acid, povidone, potassium sorbate, sodium lauryl sulphate, sunset yellow (E110). Contains paracetamol 500mg, phenylephrine hydrochloride 5mg, caffeine 25mg

  • Directions

    Always follow the label directions.

    For adults and children aged 12 years and older, take 1-2 tablets every 4-6 hours as required, with a maximum daily dose of 8 tablets within 24 hours.

    Not recommended for children under the age of 12 and should not be taken for more than 7 days without medical advice.1

  • Warnings & Precautions

    Contains paracetamol. Do not use with any other products containing paracetamol. The concomitant use with other products containing paracetamol may lead to an overdose. Paracetamol overdose may cause liver failure, which may require liver transplant or lead to death.

    Cases of hepatic dysfunction/failure have been reported in patients with depleted glutathione levels, such as those who are severely malnourished, anorexic, have a low body mass index, or are chronic heavy users of alcohol.

    Medical advice should be sought before using this product in patients with these conditions:

    • Hepatic or renal impairment. Underlying liver disease increases the risk of paracetamol-related liver damage
    • Glutathione-depleted states, as the use of paracetamol may increase the risk of metabolic acidosis
    • Hypertension
    • Cardiovascular disease
    • Diabetes
    • Hyperthyroidism
    • Angle closure glaucoma
    • Phaeochromocytoma
    • An enlargement of the prostate gland
    • Occlusive vascular disease (e.g. Raynaud’s phenomenon)

    Use with caution in patients taking the following medications:

    • beta-blockers and other antihypertensives.
    • tricyclic antidepressants.
    • other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like medicines)

    Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product.

    Keep out of sight and reach of children.1

Panadol Cold & Flu – Your Cold & Flu Partner

Panadol logo

The Panadol Cold & Flu range

Find out how the Panadol Cold & Flu range can help your patients.

Find out more

Patient care resources icon

Register Now

Join the Community

Click here to register

Patient Resources icon

Patient care resources

Download resources for your patients.

Find out more